# SDR SWIA200515855

- Difficulty date: July 22, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 30,978 hours, 26,549 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR EXTERNAL LWR SKIN 2 PLACES TRANSVERSE SMOOTH CREASES 6" LENGTH BY 0.011" D - APPROX 28" AND 39" FROM ELEV O/B TIP AND 6" FROM T/E (AREA FLAGGED, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW CRJ SRM 55-20-00 FIG 203.
